# SDR TAMF20070010S

- Difficulty date: August 5, 2007
- Submitted: August 17, 2007
- Operation: Air carrier
- Aircraft: N767QT
- Make and model: Boeing 767-200
- Aircraft serial: 23804
- Aircraft time: 73,497 hours, 26,560 cycles
- Engine: Ge CF680C2B2
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: 2242301517
- Part serial: 0115
- Condition: Damaged
- Location: Nacelle
- Part time: 73,497 hours, 26,560 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK INSPECTION (MFG TASK CARD 06-091-01-2) WAS FOUND CORE COWL P/N:224-2301-517, S/N: 0115 WITH ELONGATED HOLE AT FRAME STA NAC 294, ENGINE NR 2.DAMAGED AREA WAS REPAIRED IAW EWO 767 54-016 AND AUTHORIZATION CV07-1674-01.
